# SDR SWI2024F00903

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C11
- Aircraft serial: 10074
- Aircraft time: 40,962 hours, 30,565 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R WINDSHIELD CRACKED, OUTER LAYER AT 30,000 FT. QRH COMPLIED WITH. (FLIGHT 4251 - FILED CLOSED)INVESTIGATED RT WINDSHIELD CRACK, AND FOUND FIRST OFFICER'S WINDOW SHATTERED.  PLEASE REFERENCE AML 1442623
